American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alberto Cavicchioli. On the genus of smooth $4$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 203-214. MR 1034659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allen Back and Wu-Yi Hsiang. Equivariant geometry and Kervaire spheres . Trans. Amer. Math. Soc. 304 (1987) 207-227. MR 906813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reinhard Schultz. Differential group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions . Trans. Amer. Math. Soc. 275 (1983) 729-750. MR 682728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Reinhard Schultz. Differentiable group actions on homotopy spheres. II. Ultrasemifree actions . Trans. Amer. Math. Soc. 268 (1981) 255-297. MR 632531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1